Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Stopping depo provera

I have been on the depo for 5 years and have recently stopped. My injection was due a few days ago but I did not get it. On previous occasions if I have had the injection a couple of days before it was due I would start to spot which would last about a week. So far I have not started to spot and have been feeling nauseous, is nausea a common side affect of stopping the depo or could it be something else?
2 Responses
730465 tn?1281613518
I was on the depo Provera for 5 yrs and I stopped about 4 yrs. ago and the effects of comming off the shot are you'll slowly get your period back, Headaches, and weight gain or decease. If you haven't started to spot and your nauseous, maybe you are pregnant. You may want to call your doctor and make an appointment. Keep on giving me any updates and good luck.

Sincerly,
Kendra
Avatar universal
did you experience an increase in appetite upon stopping depo?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.